Skip to main content

2022 Agenda at a glance.

All conference activities will be hosted in the Raleigh Convention Center.
Check back often for updates.

Sample List of Sessions Available!

Tuesday, August 16

7:00am - 5:00pm
Registration Open
7:00am - 8:00am
Breakfast & Networking with Exhibitors
8:00am - 9:00am
Opening Plenary Session
15-minute Break
9:15am - 10:30am
Breakout Sessions
10:30am - 11:00am
Refreshment Break with Exhibitors
11:00am - 12:15pm
Breakout Sessions
15-minute Break
12:30pm - 2:15pm
Traffic Safety Awards Luncheon
2:15pm - 3:15pm
Breakout Sessions
3:15pm - 3:45pm
Refreshment Break with Exhibitors
3:45pm - 5:00pm
Breakout Sessions

Wednesday, August 17

7:00am – 5:00pm
Registration Open
7:00am - 8:00am
Breakfast & Networking with Exhibitors
8:00am - 9:15am
Breakout Session
9:15am-10:00am
Refreshment Break with Exhibitors
10:00am - 11:15am
Breakout Sessions
15-minute Break
11:30am - 1:15pm
Lunch with Keynote Speaker
1:15pm - 2:15pm
Breakout Sessions
2:15pm-2:45pm
Refreshment Break with Exhibitors
2:45pm - 3:45pm
Breakout Sessions
15-minute Break
4:00pm - 5:00pm
Breakout Sessions

Thursday, August 18

7:00am - 12:30pm
Registration Open
7:00am - 8:00am
Breakfast & Networking with Exhibitors
8:00am - 9:15am
Breakout Sessions
15-minute Break
9:30am - 10:45am
Breakout Sessions
15-minute Break
11:00am - 12:15pm
Breakout Sessions
15-minute Break
12:30pm - 2:00pm
Closing Lunch with Keynote Speaker

Plenary Speakers

 

Chair Jennifer Homendy

Opening Plenary Session
Tuesday, August 16, 2022

Jennifer L. Homendy was sworn in as the 15th Chair of the National Transportation Safety Board (NTSB) on August 13, 2021, after being nominated President Biden and unanimously confirmed by the Senate. Chair Homendy began her tenure as the 44th Board Member of the NTSB when she took the oath of office on August 20, 2018. A tireless advocate for safety, Chair Homendy has spent over two decades supporting the critical safety mission of the NTSB, the independent federal agency that investigates crashes in all modes of transportation, determines the probable causes, and issues recommendations to improve the safety of transportation systems in the United States and around the world. From 2004 to 2018, she served as the Democratic Staff Director of the Subcommittee on Railroads, Pipelines, and Hazardous Materials, which is under the jurisdiction of the U.S. House of Representatives Committee on Transportation and Infrastructure. She previously held positions with the International Brotherhood of Teamsters, the Transportation Trades Department of the AFL-CIO, and the American Iron and Steel Institute.
 

Dr. Emanuel Robinson

Plenary Lunch
Wednesday, August 17, 2022

Dr. Emanuel Robinson is the Senior Research Scientist and Practice Lead for Battelle’s Center for Human Performance and Safety. He has over 20 years of experience leading the design, implementation, and evaluation of behavioral research studies. Dr. Robinson specializes in traffic safety, decision making, driver behavior, human factors research, and program evaluation. He has led projects on behavioral economics and nudging route choices, designing/evaluating traffic safety campaigns, and human factors in vehicle crash warning or control room interfaces for the USDOT (including NHTSA, FHWA) and other federal clients, State and local agencies, the National Academies, foundations, and private organizations. Dr. Robinson is a regular speaker at conferences/workshops and has published on topics such as decision-making strategies and human factors, traveler/driver behavior and technology, speeding, and behavioral economics. Dr. Robinson has been interviewed and quoted in numerous media outlets, including the Washington Post and National Public Radio, on driver behavior and risk taking (e.g., speeding during the pandemic), the transportation system, and decision-making in emergencies.
 

Paul Butler

Closing Plenary Lunch
Thursday, August 18, 2022

An internationally renowned presenter with 27 years of law enforcement experience, Paul will speak on "Leadership for a Lifetime: How the Past Prepares Us for the Future." This motivational presentation will cover what it takes to be a good professional and highlight the power of being a good person. Paul will illustrate how to take individual talents and apply them to the group setting to make an unstoppable and productive team. He believes that the ability to lead is present in everyone, regardless of their rank in an organization or irrespective of their situation in life. There are common characteristics that respected people and effective leaders share — most of these traits are developed by the individual rather than through the position they hold. This presentation will cover some of these most important leadership traits, as well as how each individual can use the lessons of yesterday to overcome the challenges of today and capitalize on the opportunities of tomorrow.

2022 Conference Registration Now Open

Register Now    
X

Stay Informed

If you feel it's important to keep up to date about the Conference, please sign up with your email for all updates.

Sign up for Conference Updates